# SDR UALA2009082702683

- Difficulty date: August 26, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 47,536 hours, 6,828 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: S243W0011401
- Part serial: 120
- Condition: Faulted
- Location: Nr 11
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M011 IN LEFT AIMS HAS NO OUTPUT ON BACKPLANE WITH MSG NO 31-51043.  REPLACED CPM GG M011, LEFT AIMS CABINET, OP CHECKS GOOD.
